# SDR ASOA2015081013608

- Difficulty date: August 10, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Bracket
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET FOR SERVICE DOOR AFT DRAIN CORRODED.  R & R THE ATTACH BRACKET IAW SRM 51-41-02.
